Please use this identifier to cite or link to this item:
Files in This Item:
File SizeFormat 
1031860347.pdf814.32 kBAdobe PDFView/Open
Title: On basic iteration schemes for nonlinear AFC discretizations
Authors: Jha, AbhinavJohn, Volker
Publishers Version:
Issue Date: 2018
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2533, ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: Algebraic flux correction (AFC) finite element discretizations of steady-state convection-diffusionreaction equations lead to a nonlinear problem. This paper presents first steps of a systematic study of solvers for these problems. Two basic fixed point iterations and a formal Newton method are considered. It turns out that the fixed point iterations behave often quite differently. Using a sparse direct solver for the linear problems, one of them exploits the fact that only one matrix factorization is needed to become very efficient in the case of convergence. For the behavior of the formal Newton method, a clear picture is not yet obtained.
Keywords: Algebraic flux correction schemes; nonlinear discretizations; Kuzmin limiter; BJK limiter; fixed point iterations; formal Newton method
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.